MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ5084
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review will be performed.The sample was returned for evaluation and a pinhole rupture was identified.The root cause could not be determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicates that model cq5084, pta balloon dilatation catheter, allegedly experienced a material rupture.This information was received from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9967929
Report Number2020394-2020-02835
Device Sequence Number3835889
Product Code DQY
UDI-Device Identifier00801741063060
UDI-Public(01)00801741063060
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ5084
Device Catalogue NumberCQ5084
Device Lot NumberRECZ2691
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/16/2020
Patient Sequence Number1